# SDR CALA2022090202237

- Difficulty date: August 31, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N27724
- Make and model: Boeing 737
- Aircraft serial: 28791
- Aircraft time: 73,304 hours, 26,128 cycles
- System (JASC): 3800 · Water and Waste System
- Part: None
- Part number: 158000293
- Part serial: 2134
- Condition: Leaking
- Location: Toilet Assy./Lav
- Part time: 24,319 hours, 8,807 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LAV E TOILET FULL OF WATER AND OVER FLOWING OPENED AFT CARGO PIT AFT BULKHEAD PANEL, R/H AFT SIDEWALL PANEL, DRAINED TOILET AND CLEANED LAV E INTERIOR AND CABIN FLOOR FROM AFTER TROUBLE SHOOTING FOUND TOILET RINSE VALVE LEAKING IN TO AND AFT FLOORBOARD. NO WATER WAS FOUND. REINSTALLED PANELS. STA 905 TO STA 867  RBL 33 TO RBL 69 REMOVED WET CARPET AS TOILET BOWL  ORDERED TOILET P/N 15800-029-3 M/E 53-3832-9-0004 CARGO OK TO CONTINUE. REF ECRA 2011-01000. NEEDED REF ECRA 2011-01000
